# SDR VNAA20250108023

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9 BETWEEN FS 830.4 TO FS 969 IS CORRODED AT MULTIPLE LOCATIONS.   REMOVED DAMAGED SEAT TRACK IAW CRJ 700 AMM 53-00-49-000-801- (CONFIG A03). LOCATED AND DRILLED NEW SERVICEABLE SEAT TRACK PN- (20276-288-0-0A) IAW CRJ 700 SRM 51-24-36-001-001-A01, SRM 51-25-36-001-001-A01, 53-00-49-201-002-A01. INSTALLED NEW SERVICEABLE SEAT TRACK IAW CRJ 700 AMM 53-00-49-400-801-(CONFIG A03).
